# SDR UPS00832121

- Difficulty date: February 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FLOORBEAM UNDER FLOOR LT STA 1700 LBL 30 HAS CORROSION AT C TRACK ATTACHMENT DOT P142.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  FABRICATED REPAIR ANGLES AND FILLER IAW REO-G07178.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-20D.
